Cureus · 2025
Reversible Heart Failure After Anthracycline and Alkylating Agent Chemotherapy.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Gul Amresh, Khan Zahid
Аннотация
Cardiotoxicity, including chemotherapy-induced heart failure (HF), remains a significant and well-recognised complication in modern oncologic practice. As cancer therapies evolve, treatment-related comorbidities continue to pose persistent challenges to patient outcomes and long-term survivorship. Among these, cytostatic-induced cardiotoxicity is particularly concerning due to its multifactorial and complex pathophysiology, involving oxidative stress, mitochondrial dysfunction, and direct myocardial injury. A comprehensive understanding of these mechanisms is essential for developing targeted preventive strategies and evidence-based therapeutic interventions. We report a case of a 41-year-old Caucasian female who developed chemotherapy-induced cardiomyopathy, or heart failure with reduced ejection fraction (HFrEF), following treatment for right-sided breast cancer. Baseline echocardiogram showed normal biventricular function; however, her left ventricular ejection fraction (LVEF) declined to 39% following dual anthracycline-based chemotherapy, specifically doxorubicin and cyclophosphamide, for breast cancer. The patient was subsequently managed with guideline-directed medical therapy (GDMT). At six- and 12-month follow-up, her LVEF improved to 45% and 50-55%, respectively, demonstrating favourable cardiac recovery under optimised pharmacologic management.